GAP

Main Branches

Downloads  Installation  Overview  Data Libraries  Packages  Documentation  Contacts  FAQ  GAP 3 

126 publications using GAP published in 2012

[AI12] Ahanjideh, N. and Iranmanesh, A., On the Sylow normalizers of some simple classical groups, Bull. Malays. Math. Sci. Soc. (2), 35 (2) (2012), 459--467.

[AB+12] Akhlaghi, Z., Beltrán, A., Felipe, M. J., and Khatami, M., Structure of normal subgroups with three $G$-class sizes, Monatsh. Math., 167 (1) (2012), 1--12.

[AAB12] Albert, M. H., Atkinson, M. D., and Brignall, R., The enumeration of three pattern classes using monotone grid classes, Electron. J. Combin., 19 (3) (2012), Paper 20, 34.

[AI12] Ali, F. and Ibrahim, M. A. F., On the simple sporadic group He generated by the $(2,3,t)$ generators, Bull. Malays. Math. Sci. Soc. (2), 35 (3) (2012), 745--753.

[A12] Allcock, D., Triangles of Baumslag-Solitar groups, Canad. J. Math., 64 (2) (2012), 241--253.

[AD12] An, J. and Dietrich, H., The AWC-goodness and essential rank of sporadic simple groups, J. Algebra, 356 (2012), 325--354.

[AW12] Anderson, J. W. and Wootton, A., A lower bound for the number of group actions on a compact Riemann surface, Algebr. Geom. Topol., 12 (1) (2012), 19--35.

[A12] Attar, M. S., Finite $p$-groups in which each central automorphism fixes centre elementwise, Comm. Algebra, 40 (3) (2012), 1096--1102.

[AV12] Aubry, P. and Valibouze, A., Parallel computation of resolvents by multimodular techniques and decomposition formula, Internat. J. Algebra Comput., 22 (5) (2012), 1250043, 21.

[BP12] Bailey, R. F. and Prellberg, T., Decoding generalised hyperoctahahedral groups and asymptotic analysis of correctible error patterns, Contrib. Discrete Math., 7 (1) (2012), 1--14.

[BP12] Balagovi\'c, M. and Policastro, C., Category $\scr O$ for the rational Cherednik algebra associated to the complex reflection group $G_12$, J. Pure Appl. Algebra, 216 (4) (2012), 857--875.

[BM12] Baptistelli, P. H. and Manoel, M., The $\sigma$-isotypic decomposition and the $\sigma$-index of reversible-equivariant systems, Topology Appl., 159 (2) (2012), 389--396.

[BC12] Barakat, M. and Cuntz, M., Coxeter and crystallographic arrangements are inductively free, Adv. Math., 229 (1) (2012), 691--709.

[BP12] Blanco, V. and Puerto, J., An application of integer programming to the decomposition of numerical semigroups, SIAM J. Discrete Math., 26 (3) (2012), 1210--1237.

[BR12] Blanco, V. and Rosales, J. C., On the enumeration of the set of numerical semigroups with fixed Frobenius number, Comput. Math. Appl., 63 (7) (2012), 1204--1211.

[B12] Bouc, S., The slice Burnside ring and the section Burnside ring of a finite group, Compos. Math., 148 (3) (2012), 868--906.

[B12] Bovdi, V., Group rings in which the group of units is hyperbolic, J. Group Theory, 15 (2) (2012), 227--235.

[BK12] Bovdi, V. and Konovalov, A., Integral group ring of the Mathieu simple group $M_24$, J. Algebra Appl., 11 (1) (2012), 1250016, 10.

[BLY12] Brzozowski, J., Li, B., and Ye, Y., Syntactic complexity of prefix-, suffix-, bifix-, and factor-free regular languages, Theoret. Comput. Sci., 449 (2012), 37--53.

[BCT12] Bujalance, E., Cirre, F., and Turbek, P., Symmetry types of cyclic covers of the sphere, Israel J. Math., 191 (1) (2012), 61--83.

[BPS12] Burness, T. C., Praeger, C. E., and Seress, A., Extremely primitive sporadic and alternating groups, Bull. Lond. Math. Soc., 44 (6) (2012), 1147--1154.

[B12] Butske, W., Endomorphisms of two dimensional Jacobians and related finite algebras, Canad. Math. Bull., 55 (1) (2012), 38--47.

[BL12] Bäärnhielm, H. and Leedham-Green, C. R., The product replacement Prospector, J. Symbolic Comput., 47 (1) (2012), 64--75.

[CCM12] Chebolu, S. K., Christensen, J. D., and Miná\vc, J., Freyd's generating hypothesis for groups with periodic cohomology, Canad. Math. Bull., 55 (1) (2012), 48--59.

[CF+12] Chen, B., Fan, Y., Lin, L., and Liu, H., Constacyclic codes over finite fields, Finite Fields Appl., 18 (6) (2012), 1217--1231.

[CGS12] Cicalò, S., de Graaf, W. A., and Schneider, C., Six-dimensional nilpotent Lie algebras, Linear Algebra Appl., 436 (1) (2012), 163--189.

[CGV12] Cicalò, S., de Graaf, W. A., and Vaughan-Lee, M., An effective version of the Lazard correspondence, J. Algebra, 352 (2012), 430--450.

[C12] Cunningham, G., Mixing regular convex polytopes, Discrete Math., 312 (4) (2012), 763--771.

[C12] Cunningham, G., Mixing chiral polytopes, J. Algebraic Combin., 36 (2) (2012), 263--277.

[CH+12] Cuypers, H., Horn, M., in 't panhuis, J., and Shpectorov, S., Lie algebras and 3-transpositions, J. Algebra, 368 (2012), 21--39.

[DM12] Danz, S. and Müller, J., Source algebras of blocks, sources of simple modules, and a conjecture of Feit, J. Algebra, 353 (2012), 187--211.

[DGV12] De Barros, D. A. S., Grishkov, A., and Vojt\vechovsk\'y, P., Commutative automorphic loops of order $p^3$, J. Algebra Appl., 11 (5) (2012), 1250100, 15.

[D12] De Bruyn, B., The hyperplanes of the glued near hexagon $Q(5,2)\otimes Q(5,2)$, Ann. Comb., 16 (4) (2012), 661--676.

[D12] De Bruyn, B., The pseudo-hyperplanes and homogeneous pseudo-embeddings of $\rm AG(n,4)$ and $\rm PG(n,4)$, Des. Codes Cryptogr., 65 (1-2) (2012), 127--156.

[GVY12] de Graaf, W. A., Vinberg, E. B., and Yakimova, O. S., An effective method to compute closure ordering for nilpotent orbits of $\theta$-representations, J. Algebra, 371 (2012), 38--62.

[GY12] de Graaf, W. A. and Yakimova, O. S., Good index behaviour of $\theta$-representations, I, Algebr. Represent. Theory, 15 (4) (2012), 613--638.

[D12] Degtyarev, A., Topology of algebraic curves, Walter de Gruyter \& Co., Berlin, De Gruyter Studies in Mathematics, 44 (2012), xvi+393 pages
(An approach via dessins d'enfants).

[D12] Dietz, J., Automorphism groups of semi-direct products, Comm. Algebra, 40 (9) (2012), 3308--3316.

[DM12] Distler, A. and Mitchell, J. D., The number of nilpotent semigroups of degree 3, Electron. J. Combin., 19 (2) (2012), Paper 51, 19.

[DN12] Dolfi, S. and Navarro, G., Finite groups with only one nonlinear irreducible representation, Comm. Algebra, 40 (11) (2012), 4324--4329.

[DZ12] Dong, H. and Zhou, S., Affine groups and flag-transitive triplanes, Sci. China Math., 55 (12) (2012), 2557--2578.

[D12] Draisma, J., Transitive Lie algebras of vector fields: an overview, Qual. Theory Dyn. Syst., 11 (1) (2012), 39--60.

[EKS12] Eaton, C. W., Külshammer, B., and Sambale, B., 2-blocks with minimal nonabelian defect groups II, J. Group Theory, 15 (3) (2012), 311--321.

[EH12] Eick, B. and Hulpke, A., Computing Hall subgroups of finite groups, LMS J. Comput. Math., 15 (2012), 205--218.

[EL12] Ellis, G. and Luyen, L. V., Computational homology of $n$-types, J. Symbolic Comput., 47 (11) (2012), 1309--1317.

[F12] Fahle, W., Multiply Transitive Permutation Sets, Ph.D. thesis, The University of Texas at Dallas (2012).

[F12] Fairbairn, B., Some exceptional Beauville structures, J. Group Theory, 15 (5) (2012), 631--639.

[F12] Fairbairn, B., New upper bounds on the spreads of the sporadic simple groups, Comm. Algebra, 40 (5) (2012), 1872--1877.

[FDZ12] Fan, J., Du, N., and Zeng, J., The classification of some modular Frobenius groups, Bull. Aust. Math. Soc., 85 (1) (2012), 11--18.

[FS12] Farrokhi D. G. , M. and Saeedi, F., Subgroup normality degrees of finite groups II, J. Algebra Appl., 11 (4) (2012), 1250081, 8.

[F12] Fayers, M., An algorithm for semistandardising homomorphisms, J. Algebra, 364 (2012), 38--51.

[FQ12] Fernandes, V. H. and Quinteiro, T. M., The cardinal of various monoids of transformations that preserve a uniform partition, Bull. Malays. Math. Sci. Soc. (2), 35 (4) (2012), 885--896.

[G12] Gagola III, S. M., Metabelian groups that admit triality, J. Group Theory, 15 (6) (2012), 775--783.

[GG+12] Garsia-Pil\cprimeyado, K., Gonsales, S., Markov, V. T., Martines, K., and Nechaev, A. A., When are all group codes of a noncommutative group abelian (a computational approach)?, Fundam. Prikl. Mat., 17 (2) (2011/12), 75--85.

[GP12] Giuzzi, L. and Pasotti, A., Sampling complete designs, Discrete Math., 312 (3) (2012), 488--497.

[G12] Gorshkov, I. B., Thompson's conjecture for simple groups with a connected prime graph, Algebra Logika, 51 (2) (2012), 168--192, 288, 291.

[GR12] Gray, R. and Ruskuc, N., On maximal subgroups of free idempotent generated semigroups, Israel J. Math., 189 (2012), 147--176.

[GR12] Gray, R. and Ru\vskuc, N., Maximal subgroups of free idempotent-generated semigroups over the full transformation monoid, Proc. Lond. Math. Soc. (3), 104 (5) (2012), 997--1018.

[GTZ12] Guan, H., Tian, D., and Zhou, S., Line-transitive point-imprimitive linear spaces with Fang-Li parameter $\rm gcd(k,r)$ at most ten, Front. Math. China, 7 (6) (2012), 1095--1112.

[GM12] Guralnick, R. and Malle, G., Simple groups admit Beauville structures, J. Lond. Math. Soc. (2), 85 (3) (2012), 694--721.

[GT12] Guralnick, R. M. and Tiep, P. H., A problem of Kollár and Larsen on finite linear groups and crepant resolutions, J. Eur. Math. Soc. (JEMS), 14 (3) (2012), 605--657.

[HM+12] Halasi, Z., Maróti, A., Sidki, S., and Bezerra, M., Conjugacy expansiveness in finite groups, J. Group Theory, 15 (4) (2012), 485--496.

[H12] Hashimoto, K., Finite symplectic actions on the $K3$ lattice, Nagoya Math. J., 206 (2012), 99--153.

[H12] He, L., Notes on non-vanishing elements of finite solvable groups, Bull. Malays. Math. Sci. Soc. (2), 35 (1) (2012), 163--169.

[HLV12] Heckenberger, I., Lochmann, A., and Vendramin, L., Braided racks, Hurwitz actions and Nichols algebras with many cubic relations, Transform. Groups, 17 (1) (2012), 157--194.

[HH12] Himstedt, F. and Huang, S., Dade's invariant conjecture for the Ree groups $^2F_4(q^2)$ in defining characteristic, Comm. Algebra, 40 (2) (2012), 452--496.

[HKN12] Hiss, G., Koenig, S., and Naehrig, N., On the socle of an endomorphism algebra, J. Pure Appl. Algebra, 216 (6) (2012), 1288--1294.

[HM+12] Hiss, G., Müller, J., Noeske, F., and Thackray, J., The Brauer characters of the sporadic simple Harada-Norton group and its automorphism group in characteristics 2 and 3, LMS J. Comput. Math., 15 (2012), 257--280.

[HS12] Hoffman, T. R. and Solazzo, J. P., Complex equiangular tight frames and erasures, Linear Algebra Appl., 437 (2) (2012), 549--558.

[HMP12] Horváth, G., Mayr, P., and Pongrácz, A., Characterizing translations on groups by cosets of their subgroups, Comm. Algebra, 40 (9) (2012), 3141--3168.

[H12] Hoshi, A., On the simplest sextic fields and related Thue equations, Funct. Approx. Comment. Math., 47 (part 1) (2012), 35--49.

[HW12] Howie, J. and Williams, G., Tadpole labelled oriented graph groups and cyclically presented groups, J. Algebra, 371 (2012), 521--535.

[HHS12] Héthelyi, L., Horváth, E., and Szabó, E., Real characters in blocks, Osaka J. Math., 49 (3) (2012), 613--623.

[IS12] Ivanov, A. A. and Seress, A., Majorana representations of $A_5$, Math. Z., 272 (1-2) (2012), 269--295.

[IS12] Ivanov, A. A. and Shpectorov, S., Majorana representations of $L_3(2)$, Adv. Geom., 12 (4) (2012), 717--738.

[JY12] Jain, V. K. and Yadav, M. K., On finite $p$-groups whose automorphisms are all central, Israel J. Math., 189 (2012), 225--236.

[J12] Jamali, A., On the existence of 3-generator, 3-relation finite 2-groups with a given (co)class, Comm. Algebra, 40 (2) (2012), 444--451.

[JKV12] Jedli\vcka, P., Kinyon, M., and Vojt\vechovsk\'y, P., Nilpotency in automorphic loops of prime power order, J. Algebra, 350 (2012), 64--76.

[JW12] Jones, J. W. and Wallington, R., Number fields with solvable Galois groups and small Galois root discriminants, Math. Comp., 81 (277) (2012), 555--567.

[KTT12] Kalka, A., Teicher, M., and Tsaban, B., Short expressions of permutations as products and cryptanalysis of the Algebraic Eraser, Adv. in Appl. Math., 49 (1) (2012), 57--76.

[KN12] Karabá\vs, J. and Nedela, R., Archimedean maps of higher genera, Math. Comp., 81 (277) (2012), 569--583.

[KPV12] Kinyon, M., Pula, K., and Vojt\vechovsk\'y, P., Incidence properties of cosets in loops, J. Combin. Des., 20 (3) (2012), 179--197.

[KLZ12] Klin, M., Lauri, J., and Ziv-Av, M., Links between two semisymmetric graphs on 112 vertices via association schemes, J. Symbolic Comput., 47 (10) (2012), 1175--1191.

[KS12] Korchmáros, G. and Sonnino, A., Doubly transitive parabolic ovals in affine planes of even order $n\leq64$, Ars Combin., 105 (2012), 419--433.

[LT12] Ladra, M. and Thomas, V. Z., Two generalizations of the nonabelian tensor product, J. Algebra, 369 (2012), 96--113.

[L12] Lakeland, G. S., Dirichlet-Ford domains and arithmetic reflection groups, Pacific J. Math., 255 (2) (2012), 417--437.

[LP+12] Levandovskyy, V., Pagon, D., Petkov\vsek, M., and Romanovski, V., Foreword from the editors [Symbolic computation and its applications], J. Symbolic Comput., 47 (10) (2012), 1137--1139.

[LZ12] Li, C. H. and Zhang, H., Finite vertex-primitive and vertex-biprimitive 2-path-transitive graphs, J. Algebraic Combin., 36 (2) (2012), 231--246.

[LO+12] Liebeck, M. W., O'Brien, E. A., Shalev, A., and Tiep, P. H., Products of squares in finite simple groups, Proc. Amer. Math. Soc., 140 (1) (2012), 21--33.

[LM12] Lytkina, D. V. and Mazurov, V. D., On groups with given properties of finite subgroups, Algebra Logika, 51 (3) (2012), 321--330, 414, 417.

[MW12] Ma, J. and Wang, K., Fissioned triangular schemes via sharply 3-transitive groups, Linear Algebra Appl., 436 (7) (2012), 2618--2629.

[M12] McLoughlin, I., A group ring construction of the [48,24,12] type II linear block code, Des. Codes Cryptogr., 63 (1) (2012), 29--41.

[MN12] Moghaddam, M. R. R. and Niroomand, P., Some properties of certain subgroups of tensor squares of $p$-groups, Comm. Algebra, 40 (3) (2012), 1188--1193.

[MPW12] Monson, B., Pellicer, D., and Williams, G., The tomotope, Ars Math. Contemp., 5 (2) (2012), 355--370.

[MS12] Monson, B. and Schulte, E., Semiregular polytopes and amalgamated C-groups, Adv. Math., 229 (5) (2012), 2767--2791.

[NP12] Naughton, L. and Pfeiffer, G., Computing the table of marks of a cyclic extension, Math. Comp., 81 (280) (2012), 2419--2438.

[NPP12] Niemeyer, A. C., Popiel, T., and Praeger, C. E., Algorithms to identify abundant $p$-singular elements in finite classical groups, Bull. Aust. Math. Soc., 86 (1) (2012), 50--63.

[N12] Niepert, M., Markov Chains on Orbits of Permutation Groups, in Proceedings of the Twenty-Eighth Conference Annual Conference on Uncertainty in Artificial Intelligence (UAI-12), AUAI Press, Corvallis, Oregon (2012), 624--633.

[NR12] Niroomand, P. and Russo, F. G., An improvement of a bound of Green, J. Algebra Appl., 11 (6) (2012), 1250116, 11.

[O12] Omidali, M., The catenary and tame degree of numerical monoids generated by generalized arithmetic sequences, Forum Math., 24 (3) (2012), 627--640.

[OR12] Otera, D. E. and Russo, F. G., Subgroup S-commutativity degrees of finite groups, Bull. Belg. Math. Soc. Simon Stevin, 19 (2) (2012), 373--382.

[P12] Pleger, M., Orbits of low codimension on irreducible representations of simple algebraic groups, Comm. Algebra, 40 (8) (2012), 3021--3035.

[P12] Ponomarenko, I. N., Bases of Schurian antisymmetric coherent configurations and isomorphism test for Schurian tournaments, Zap. Nauchn. Sem. S.-Peterburg. Otdel. Mat. Inst. Steklov. (POMI), 402 (Kombinatorika i Teoriya Grafov. IV) (2012), 108--147, 219--220.

[PSW12] Puliyambalath, N. P., Seress, A., and Weisz, I., All $\lambda$-designs with small $\lambda$ are type-1, J. Combin. Des., 20 (9) (2012), 408--431.

[R12] Raievska, I., The additive groups of finite local nearrings, Ph.D. thesis, Institute of Mathematics, National Academy of Sciences of Ukraine, Kyiv (2012).

[RRS12] Raievska, I., Raievska, M., and Sysak, Y. P., Local nearrings on non-metacyclic Miller-Moreno groups, Bulletin of Taras Shevchenko National University of Kyiv. Series: Physics and Mathematics, 3 (2012), 39-46.

[R12] Raievska, M., Multiplicative groups of finite local nearrings, Ph.D. thesis, Institute of Mathematics, National Academy of Sciences of Ukraine, Kyiv (2012).

[RR12] Romero, A. and Rubio, J., Computing the homology of groups: the geometric way, J. Symbolic Comput., 47 (7) (2012), 752--770.

[SF12] Saeedi, F. and Farrokhi D. G. , M., Factorization numbers of some finite groups, Glasg. Math. J., 54 (2) (2012), 345--354.

[SS12] Seress, A. and Swartz, E., A family of near-polygonal graphs of valency 10, Ann. Comb., 16 (4) (2012), 891--903.

[SU12] Sezer, M. and Ünlü, O., Hilbert ideals of vector invariants of $s_2$ and $S_3$, J. Lie Theory, 22 (4) (2012), 1181--1196.

[S12] Shen, R., On groups with given same-order types, Comm. Algebra, 40 (6) (2012), 2140--2150.

[SZ12] Slattery, M. C. and Zenisek, A. L., Moufang loops of order 243, Comment. Math. Univ. Carolin., 53 (3) (2012), 423--428.

[S12] Soicher, L. H., Uniform semi-Latin squares and their Schur-optimality, J. Combin. Des., 20 (6) (2012), 265--277.

[S12] Spiga, P., Automorphism groups of tetravalent Cayley graphs on regular 5-groups, Ars Combin., 105 (2012), 33--43.

[SVW12] Stones, D. S., Vojt\vechovsk\'y, P., and Wanless, I. M., Cycle structure of autotopisms of quasigroups and Latin squares, J. Combin. Des., 20 (5) (2012), 227--263.

[T12] Tong-Viet, H. P., Alternating and sporadic simple groups are determined by their character degrees, Algebr. Represent. Theory, 15 (2) (2012), 379--389.

[T12] Tong-Viet, H. P., Simple exceptional groups of Lie type are determined by their character degrees, Monatsh. Math., 166 (3-4) (2012), 559--577.

[TW12] Tong-Viet, H. P. and Wakefield, T. P., On Huppert's conjecture for the Monster and Baby Monster, Monatsh. Math., 167 (3-4) (2012), 589--600.

[V12] Vendramin, L., On the classification of quandles of low order, J. Knot Theory Ramifications, 21 (9) (2012), 1250088, 10.

[VW12] Vojt\vechovsk\'y, P. and Wanless, I. M., Closest multiplication tables of groups, J. Algebra, 353 (2012), 261--285.

[W12] Williams, G., Largeness and SQ-universality of cyclically presented groups, Internat. J. Algebra Comput., 22 (4) (2012), 1250035, 19.

[Y12] Yamasaki, A., Negative solutions to three-dimensional monomial Noether problem, J. Algebra, 370 (2012), 46--78.

[Z12] Zarrin, M., On groups with a finite number of normalisers, Bull. Aust. Math. Soc., 86 (3) (2012), 416--423.

[Z12] Zarrin, M., Ensuring a group is weakly nilpotent, Comm. Algebra, 40 (12) (2012), 4739--4752.

[Z12] Zarrin, M., A generalization of Schmidt's theorem on groups with all subgroups nilpotent, Arch. Math. (Basel), 99 (3) (2012), 201--206.